# SDR 05FDEA03616

- Difficulty date: November 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT, SEAT TRACK EDGE FOUND WORN AT STATION 755, X=-8.5.  CARRIED OUT REPAIR IAW SRM 53-70-00 FIG. 1 VOL. I AND SRM 51-33-01 VOL.II. REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
